zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives. (English) Zbl 1254.34016

Summary: We study the following singular eigenvalue problem for a higher-orer fractional differential equation

-𝒟 α x(t)=λf(x(t),𝒟 μ 1 x(t),𝒟 μ 2 x(t),,𝒟 μ n-1 x(t)),0<t<1,x(0)=0,𝒟 μ i x(0)=0,𝒟 μ x(1)= j=1 p-2 a j 𝒟 μ x(ξ j ),1in-1,

where n3, n, n-1<αn, n-1-1<α-μ l <n-l, for l=1,2,,n-2, and μ-μ n-1 >0, α-μ n-1 2, α-μ>1, a j [0,+), 0<ξ 1 <ξ 2 <<ξ p-2 <1,

0< j=1 p-2 a j ξ j α-μ-1 <1,

𝒟 α is the standard Riemann-Liouville derivative, andf:(0,+) n [0,+) is continuous. Firstly, we give the Green function and its properties. Then we established an eigenvalue interval for the existence of positive solutions from Schauder’s fixed point theorem and the lower and upper solutions method. The interesting point of this paper is that f may be singular at x i =0, for i=1,2,,n.

MSC:
34A08Fractional differential equations
34B09Boundary eigenvalue problems for ODE
34B27Green functions
34B18Positive solutions of nonlinear boundary value problems for ODE
47N20Applications of operator theory to differential and integral equations
34L15Eigenvalues, estimation of eigenvalues, upper and lower bounds for OD operators
References:
[1]Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem, Nonlinear anal. 72, 916-924 (2010) · Zbl 1187.34026 · doi:10.1016/j.na.2009.07.033
[2]Zhang, S.: Positive solutions to singular boundary value problem for nonlinear fractional differential equation, Comput. math. Appl. 59, 1300-1309 (2010) · Zbl 1189.34050 · doi:10.1016/j.camwa.2009.06.034
[3]Goodrich, C. S.: Existence of a positive solution to a class of fractional differential equations, Appl. math. Lett. 23, 1050-1055 (2010) · Zbl 1204.34007 · doi:10.1016/j.aml.2010.04.035
[4]Goodrich, C. S.: Existence of a positive solution to systems of differential equations of fractional order, Comput. math. Appl. 62, 1251-1268 (2011)
[5]Wang, Y.; Liu, L.; Wu, Y.: Positive solutions for a nonlocal fractional differential equation, Nonlinear anal. 74, 3599-3605 (2011) · Zbl 1220.34006 · doi:10.1016/j.na.2011.02.043
[6]Ahmad, B.; Alsaedi, A.: Existence and uniqueness of solutions for coupled systems of higher-order nonlinear fractional differential equations, Fixed point theory appl. 2010 (2010) · Zbl 1208.34001 · doi:10.1155/2010/364560
[7]Ahmad, B.; Nieto, J.: Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations, Abstr. appl. Anal. 2009 (2009)
[8]Miller, K.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993)
[9]Podlubny, I.: Fractional differential equations, Mathematics in science and engineering (1999)
[10]Kilbas, A.; Srivastava, H.; Trujillo, J.: Theory and applications of fractional differential equations, (2006)
[11]Feng, M.; Zhang, X.; Ge, W.: New existence results for higher-order nonlinear fractional differential equation with integral boundary conditions, Bound. value probl. 2011 (2011)
[12]El-Shahed, M.; Nieto, J.: Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order, Comput. math. Appl. 59, 3438-3443 (2010) · Zbl 1197.34003 · doi:10.1016/j.camwa.2010.03.031
[13]Ahmad, B.; Nieto, J.: Existence results for higher order fractional differential inclusions with nonlocal boundary conditions, Nonlinear stud. 17, 131-138 (2010) · Zbl 1206.34010
[14]Salem, A. Hussein: On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies, J. comput. Appl. math. 224, 565-572 (2009) · Zbl 1176.34070 · doi:10.1016/j.cam.2008.05.033
[15]Rehman, M.; Khan, R.: Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations, Appl. math. Lett. 23, 1038-1044 (2010) · Zbl 1214.34007 · doi:10.1016/j.aml.2010.04.033
[16]Lakshmikantham, V.; Vatsala, A.: General uniqueness and monotone iterative technique for fractional differential equations, Appl. math. Lett. 21, 828-834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[17]Bhaskar, T.; Lakshmikantham, V.; Leela, S.: Fractional differential equations with a Krasnoselskii – Krein type condition, Nonlinear anal. 3, 734-737 (2009) · Zbl 1181.34008 · doi:10.1016/j.nahs.2009.06.010
[18]Bai, Z.; Lü, H.: Positive solutions for boundary value problem of nonlinear fractional differential equation, J. math. Anal. appl. 311, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[19]Zhang, X.; Han, Y.: Existence and uniqueness of positive solutions for higher order nonlocal fractional differential equations, Appl. math. Lett. 25, 555-560 (2012)
[20]Ahmad, B.; Alsaedi, A.: Existence of solutions for anti-periodic boundary value problems of nonlinear impulsive functional integro-differential equations of mixed type, Nonlinear anal. Hybrid syst. 3, 501-509 (2009) · Zbl 1179.45008 · doi:10.1016/j.nahs.2009.03.007
[21]Benchohraa, M.; Hamania, S.; Ntouyas, S.: Boundary value problems for differential equations with fractional order and nonlocal conditions, Nonlinear anal. 71, 2391-2396 (2009) · Zbl 1198.26007 · doi:10.1016/j.na.2009.01.073
[22]Zhang, X.; Liu, L.; Wu, Y.: Multiple positive solutions of a singular fractional differential equation with negatively perturbed term, Math. comput. Modelling 55, 1263-1274 (2012)